I injected into the crook of my arm repeatedly for the past two months. My hands turn red and swells up a bit after a inject sometimes. Then, over time, they return to normal. The redness usually goes up to the first joint of my fingers, after the knuckle. Some fingers are worse than others.
I also woke up with two small injection sites on my femoral vein the other day. My penis changed color overnight, and there is evidence of lymphatic thrombosis on the underside of the shaft. Though, I think this is unrelated and due to trauma from too much sexual activity. The shaft is darker than usual. Been like that for almost two days. There is wrinkled skin around my dick hole, too.
If anybody can shed some light on this, I'd really appreciate it. I tried searching through Google, but my head is too fucked up to diagnose myself. Don't tell me to go to a doctor. I will go see a doctor when I can. I plan to. But, in the meantime I need to have an indication of what is going on.
I'm more concerned about my hand than my dick for some reason. Pretty sure the dick is a result of trauma. Almost 100% sure. Though, it's possible, since I found femoral sites that I'd administered while blind drunk, that I went through to the lymphatic. Which is, practically speaking, the same - in terms of symptom and duration - as traumatic sexual activity.
Can't work out the hand at all. First I thought it was thrombosis. Then peripheral edema, due to minor "pitting". But it doesn't add up. The right hand is much worse than the left. On the right hand, the middle, pinky and ring fingers are MUCH worse than the index and thumb. This localization implies, what, that it is related to restricted vascular blood-flow? I don't know. There are small hard mildly painful bumps on the problem fingers, between knuckle and first joint.
I need to know, though. As soon as inhumanly possible. Like, before I post this.
Don't tell me to stop using meth. I will stop. I have one dose left, and that's it.
Just help me understand what the fuck is going on, please.